# SDR ABXA9900330

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 991015527
- Condition: Corroded
- Location: Bs 700
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WHEEL WELL CEILING GUSSET CORRODED AT STATION 700, RBL 32.  REPAIRED GUSSET IAW DC9 SRM 53-11-3 AND 51-30-3.
